A1 Journal article (refereed)
On a class of singular measures satisfying a strong annular decay condition (2019)


Arroyo, Ángel; Llorente, José G. (2019). On a class of singular measures satisfying a strong annular decay condition. Proceedings of the American Mathematical Society, 147 (10), 4409-4423. DOI: 10.1090/proc/14576


JYU authors or editors


Publication details

All authors or editors: Arroyo, Ángel; Llorente, José G.

Journal or series: Proceedings of the American Mathematical Society

ISSN: 0002-9939

eISSN: 1088-6826

Publication year: 2019

Volume: 147

Issue number: 10

Pages range: 4409-4423

Publisher: American Mathematical Society

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1090/proc/14576

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1808.07669


Abstract

A metric measure space (X, d, t) is said to satisfy the strong annular decay condition if there is a constant C > 0 such that for each x E X and all 0 < r < R. If do., is the distance induced by the co -norm in RN, we construct examples of singular measures it on RN such that (RN,d, t) satisfies the strong annular decay condition.


Keywords: measure theory; complex analysis; metric spaces

Free keywords: annular decay condition; doubling measure; Bernoulli product; metric measure space


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-09-07 at 11:47